MathSciNet Relay Station
MathSciNet bibliographic data
MR1740510 (2001i:11066) 11G05
Bremner, A.; Silverman, J. H.; Tzanakis, N. Integral points in arithmetic progression on $y\sp 2=x(x\sp 2-n\sp 2)$. J. Number Theory 80 (2000), no. 2, 187–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement